Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 155, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 2, 2025, 8:15 PM EDT for 5 counties in Georgia. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2025, 8:15 PM EDT (00:15 UTC)
- Expired
- May 2, 2025, 9:15 PM EDT
- In force
- 60 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bartow County, GA, Cherokee County, GA, Dawson County, GA, Gordon County, GA, Pickens County, GA
The radar
The Atlanta radar (KFFC), 130 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 8:30 PM EDT | TSTM WND DMG | 2 Sse Salacoa Valley, GA | Multiple trees down along Rockhouse Road near Salacoa Road. |
| May 2, 8:40 PM EDT | HAIL 1 | 4 Ese Talmadge, GA | Estimated Quarter-sized hail near the intersection of Pettit Road and Henderson Mountain Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 5:40 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 234 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1900 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
597
WUUS52 KFFC 030015
SVRFFC
GAC015-057-085-129-227-030115-
/O.NEW.KFFC.SV.W.0155.250503T0015Z-250503T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
815 PM EDT Fri May 2 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Cherokee County in north central Georgia...
Western Dawson County in north central Georgia...
Southeastern Gordon County in northwestern Georgia...
Pickens County in north central Georgia...
Northeastern Bartow County in northwestern Georgia...
* Until 915 PM EDT.
* At 815 PM EDT, a severe thunderstorm was located over Hinton, or 10
miles west of Jasper, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jasper, Ball Ground, Nelson, Waleska, Talking Rock, Fairmount,
Ranger, Amicalola Falls State Park, Sequoyah Lake, Marblehill,
Fausett Lake, Len Foote Hike Inn, Salacoa Valley, Blaine, Lake
Tamarack, Hollis Lathem Reservoir, Talmadge, Tate, Reavis Mountain,
and Funkhouser.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3428 8427 3436 8475 3458 8468 3458 8465
3455 8465 3455 8452 3457 8450 3455 8449
3455 8448 3456 8449 3456 8447 3455 8447
3456 8443 3455 8437 3456 8437 3456 8435
3458 8433 3457 8426 3460 8425 3461 8419
TIME...MOT...LOC 0015Z 281DEG 33KT 3449 8461
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
125
WWUS52 KFFC 030038
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
838 PM EDT Fri May 2 2025
GAC129-030048-
/O.CAN.KFFC.SV.W.0155.000000T0000Z-250503T0115Z/
Gordon GA-
838 PM EDT Fri May 2 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GORDON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3461 8419 3428 8427 3436 8475 3441 8473
3441 8465 3446 8465 3449 8458 3457 8450
3455 8450 3455 8448 3456 8449 3456 8447
3455 8446 3456 8443 3455 8442 3455 8437
3458 8433 3457 8426 3460 8425
TIME...MOT...LOC 0038Z 281DEG 33KT 3445 8436
$$
GAC015-057-085-227-030115-
/O.CON.KFFC.SV.W.0155.000000T0000Z-250503T0115Z/
Cherokee GA-Dawson GA-Pickens GA-Bartow GA-
838 PM EDT Fri May 2 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHERN CHEROKEE...WESTERN DAWSON...PICKENS AND NORTHEASTERN
BARTOW COUNTIES...
At 838 PM EDT, a severe thunderstorm was located over Marblehill, or
near Jasper, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Jasper, Ball Ground, Nelson, Waleska, Talking Rock, Amicalola Falls
State Park, Sequoyah Lake, Marblehill, Fausett Lake, Len Foote Hike
Inn, Salacoa Valley, Blaine, Lake Tamarack, Hollis Lathem Reservoir,
Talmadge, Tate, Reavis Mountain, Funkhouser, and Hinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3461 8419 3428 8427 3436 8475 3441 8473
3441 8465 3446 8465 3449 8458 3457 8450
3455 8450 3455 8448 3456 8449 3456 8447
3455 8446 3456 8443 3455 8442 3455 8437
3458 8433 3457 8426 3460 8425
TIME...MOT...LOC 0038Z 281DEG 33KT 3445 8436
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$233
WWUS52 KFFC 030113
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
913 PM EDT Fri May 2 2025
GAC015-057-085-227-030123-
/O.EXP.KFFC.SV.W.0155.000000T0000Z-250503T0115Z/
Cherokee GA-Dawson GA-Pickens GA-Bartow GA-
913 PM EDT Fri May 2 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHEROKEE...WESTERN
DAWSON...PICKENS AND NORTHEASTERN BARTOW COUNTIES WILL EXPIRE AT 915
PM EDT...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3461 8419 3428 8427 3436 8475 3441 8473
3441 8465 3446 8465 3449 8458 3457 8450
3455 8450 3455 8448 3456 8449 3456 8447
3455 8446 3456 8443 3455 8442 3455 8437
3458 8433 3457 8426 3460 8425
TIME...MOT...LOC 0113Z 281DEG 33KT 3439 8400
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 3:05 PM EDT, 5 hours 10 minutes earlier.
Area forecast discussion, May 2, 3:05 PM EDT, 5 hours 10 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 305 PM EDT Fri May 2 2025 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Saturday) Issued at 304 PM EDT Fri May 2 2025 Key Messages: - Thunderstorms are ongoing across portions of far north Georgia this afternoon, which are capable of producing hail and damaging wind gusts. - Another round of thunderstorms and potential severe weather is expected to enter north Georgia this evening into tonight - More widespread rain is forecast on Saturday, especially to the north of I-85. An Enhanced Risk (level 3 of 5) from SPC remains in place across the far northwest corner of the area, in Dade, Walker, Chattooga, Floyd, and Catoosa counties with a Slight Risk (level 2 of 5) across far north Georgia. Isolated thunderstorms have begun to develop across north Georgia, roughly to the north of I-20. High temperatures this afternoon are expected to rise into the mid to upper 80s this afternoon. Considering these aforementioned high temperatures and dewpoints in the 60s, SBCAPE values will largely peak between 2000- 3000 J/kg this afternoon. With 700-500 mb lapse rates between 6.5-7 C/km across north Georgia, these storms will be capable of producing gusty winds and hail, with hail up to 1 inch already observed. As a cold front advances into west TN late this afternoon into the evening, another round of thunderstorms will arrive as an organized line of storms moves into far northwest Georgia. With strong surface- based instability and 0-6 km bulk shear values around 40 kts, damaging wind gusts will be the primary threat with any severe thunderstorms associated with this complex. Furthermore, hi-res guidance indicates 30-35 kts of 0-1 km shear along with 0-1 km storm relative helicity between 100-150 m2/s2 across portions of extreme northwest Georgia and ahead of the frontal boundary in the hours around sunset. Here, a brief tornado or two cannot be ruled out if all ingredients are in alignment this evening. The cold front itself will advance into the state late tonight and into early Saturday afternoon. Once it pushes further into Georgia, it will begin to slow as the parent low pressure system and better upper level support move away to the northeast. As such, most of the models have it losing steam and stalling by the time it reaches the metro Atlanta area. The boundary will provide a focus for showers and thunderstorms, with likely to categorical PoPs forecast by the afternoon and into the evening. High temperatures will be limited to the 70s roughly along and north of I-85 and in the 80s to the south with lesser cloud cover and a later onset time for precipitation. A few storms will once again be capable of becoming strong to severe, capable of producing damaging wind gusts and hail. A Marginal Risk (level 1 of 5) has been diagnosed across the entire forecast area. Rainfall totals through Saturday are forecast to range from 1-2 inches roughly along and north of the I-85 corridor, with locally higher amounts possible with stronger storms that occur. Rainfall amounts will then be progressively lower to the south and east. King && .LONG TERM... (Sunday morning through next Thursday) Issued at 304 PM EDT Fri May 2 2025 No major changes made to the extended forecast. An upper low will be slowly moving NE across the Mid MS and Ohio Valley Regions Sun through Tue. At the surface, showers and thunderstorms will likely be ongoing Sunday morning as a result of a cold front moving through. Progression of this system is trending slightly slower per latest guidance so depending on how far the front progresses, there may be lingering shower and thunderstorm chances Sunday afternoon across portions of east-central GA. Isolated strong to severe thunderstorms cannot be ruled out during peak heating. The upper low becomes more centered over the Ohio Valley and the surface front largely southeast of the forecast area by Monday. Again, depending on how far the front progressions far east-central GA may still see isolated thunder chances Monday afternoon. Drier and cooler conditions will kick off the work week. As mentioned in previous forecasts, an omega block type pattern looks to set up -- ridge across the Central US and a low on either side -- which will promote drier and cooler conditions. Confidence remains low as to where exactly the eastern low and central ridge set up but as a general rule of thumb with northerly flow and a surface high set up mostly dry and cool conditions will prevail early next week. Beyond midweek models begin to diverge, though unsettled weather looks to return late next week. Forecast daytime temperatures will start off in the 70s to low 80s and gradually warm back up into the upper 70s to mid 80s by the end of the period. Forecast lows dip into the 40s to low 50s Monday morning becoming more mild with lows in the 50s and 60s by midweek. 01 && .AVIATION... (18Z TAFS) Issued at 157 PM EDT Fri May 2 2025 Scattered thunderstorms are ongoing to the north of I-20, including around RYY and AHN. A TEMPO for TSRA is also being carried at ATL from 20-23Z this afternoon. Outside of thunderstorms, conditions will be VFR this afternoon with a cu field between 035-050. As a cold front advances closer to north GA, a line of showers and thunderstorms is anticipated to move across north Georgia between 00-06Z, though some uncertainty remains with the exact timing. Precipitation chances will become more widespread and ceilings will lower to MVFR across the area Saturday afternoon. Winds will be SW at 5-10 kts through the period, with occasional gusts of 15-20 kts this afternoon. //ATL Confidence...18Z Update... Medium confidence on wx timing. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 61 80 57 76 / 20 70 80 20 Atlanta 62 76 57 74 / 30 90 70 10 Blairsville 56 71 50 69 / 70 90 80 20 Cartersville 59 74 52 72 / 50 90 60 10 Columbus 62 79 58 77 / 10 80 80 10 Gainesville 61 76 56 72 / 40 80 80 10 Macon 62 84 60 79 / 10 60 90 20 Rome 59 74 52 72 / 60 90 50 10 Peachtree City 59 77 54 75 / 20 80 80 10 Vidalia 65 88 64 82 / 10 50 80 50 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...King LONG TERM....01 AVIATION...King
Hazardous weather outlook, May 2, 6:35 PM EDT, 1 hour 40 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 635 PM EDT Fri May 2 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-032245- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 635 PM EDT Fri May 2 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A line of thunderstorms is forecast to impact portions of north Georgia this evening into tonight. Some, if not many, storms will be severe, with damaging wind gusts up to 60 mph and hail up to the size of a quarter. A Severe Thunderstorm Watch is in effect until 11 PM tonight for portions of north Georgia. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered thunderstorms are expected across north and central Georgia over the weekend, with the greatest potential for severe storms expected on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight, but Spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, May 2, 7:06 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
706 PM EDT Fri May 2 2025
GAZ023-024-022330-
Banks GA-Hall GA-
706 PM EDT Fri May 2 2025
...A strong thunderstorm will impact portions of west central Banks
and northeastern Hall Counties through 730 PM EDT...
At 705 PM EDT, a strong thunderstorm was near Clermont, or near
Gainesville, moving northeast at 15 mph.
HAZARD...Up to 40 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Lula, and Clermont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3450 8378 3450 8367 3444 8362 3443 8361
3444 8361 3442 8359 3431 8370 3436 8386
3450 8382 3450 8379 3451 8378
TIME...MOT...LOC 2305Z 216DEG 12KT 3438 8378
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 2, 7:32 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
732 PM EDT Fri May 2 2025
GAZ014-015-023-030000-
Hall GA-Dawson GA-Lumpkin GA-
732 PM EDT Fri May 2 2025
...A strong thunderstorm will impact portions of southeastern
Lumpkin, east central Dawson and northwestern Hall Counties through
800 PM EDT...
At 732 PM EDT, a strong thunderstorm was over Auraria, or near
Dahlonega, moving northeast at 30 mph.
HAZARD...Winds up to 40 mph and nickel sized hail.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dahlonega, Garland, and Auraria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3460 8391 3456 8386 3455 8386 3455 8385
3454 8385 3453 8383 3452 8384 3450 8384
3438 8395 3442 8409 3461 8404
TIME...MOT...LOC 2332Z 206DEG 25KT 3446 8399
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, May 2, 7:38 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
738 PM EDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM Hail 1 NNE Eton 34.84N 84.76W
05/02/2025 M0.50 Inch Murray GA Trained Spotter
Measured half inch hail in Eton.
&&Special weather statement, May 2, 7:38 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
738 PM EDT Fri May 2 2025
GAZ006-008-009-030015-
Union GA-Towns GA-Fannin GA-
738 PM EDT Fri May 2 2025
...A strong thunderstorm will impact portions of northwestern Towns,
western Union and northeastern Fannin Counties through 815 PM EDT...
At 737 PM EDT, a strong thunderstorm was over Dial, or 9 miles
southeast of Blue Ridge, moving northeast at 35 mph.
HAZARD...Winds up to 40 mph and nickel sized hail.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Blairsville, Morganton, Dial, Hemp, Margret, Gumlog, Nottely Dam, Ivy
Log, Hurst, Jones Creek, Loving, and Alexanders Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Georgia.
&&
LAT...LON 3467 8411 3474 8427 3479 8430 3499 8419
3499 8384
TIME...MOT...LOC 2337Z 211DEG 29KT 3479 8418
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 2, 7:40 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
740 PM EDT Fri May 2 2025
GAZ014-022-023-030015-
Hall GA-Dawson GA-Forsyth GA-
740 PM EDT Fri May 2 2025
...A strong thunderstorm will impact portions of northeastern
Forsyth, southeastern Dawson and northwestern Hall Counties through
815 PM EDT...
At 740 PM EDT, a strong thunderstorm was over Chestatee, or 9 miles
northeast of Cumming, moving northeast at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Gainesville, Chestatee, Murrayville, War Hill Park, and Oscarville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3443 8388 3435 8383 3424 8399 3428 8409
3443 8401 3442 8398 3444 8396
TIME...MOT...LOC 2340Z 220DEG 18KT 3431 8401
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 2, 7:42 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
742 PM EDT Fri May 2 2025
GAZ016-023-030015-
Hall GA-White GA-
742 PM EDT Fri May 2 2025
...A strong thunderstorm will impact portions of southeastern White
and northeastern Hall Counties through 815 PM EDT...
At 742 PM EDT, a strong thunderstorm was near Mossy Creek, or 8 miles
southeast of Cleveland, moving northeast at 15 mph.
HAZARD...Winds up to 40 mph and up to penny sized hail.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Clermont, Leaf, and Mossy Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3462 8364 3458 8364 3455 8362 3454 8362
3453 8364 3453 8363 3451 8367 3444 8362
3441 8365 3446 8379 3464 8370 3466 8367
TIME...MOT...LOC 2342Z 206DEG 13KT 3449 8369
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union, White | 45 min |
| May 2, 8:03 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Haralson, Polk | 57 min |
| May 2, 8:17 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union | 43 min |
| May 2, 8:40 PM EDT | Special Weather Statement | FFC | White | 35 min |
| May 2, 8:49 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Douglas, Haralson, Paulding and 1 more | 40 min |
| May 2, 8:52 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 53 min |
| May 2, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Heard | 49 min |
| May 2, 9:12 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Douglas, Fulton | 48 min |
| May 2, 9:17 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton, Meriwether | 43 min |
| May 2, 9:26 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Hall | 37 min |
| May 2, 9:28 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin, White | 36 min |
| May 2, 9:43 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Gwinnett, Henry | 47 min |
| May 2, 9:49 PM EDT | Special Weather Statement | FFC | Banks, Hall | 41 min |
| May 2, 9:59 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 31 min |
| May 2, 10:03 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 27 min |
| May 2, 10:08 PM EDT | Special Weather Statement | FFC | Henry, Meriwether, Newton, Pike, Rockdale, Spalding | 37 min |
| May 2, 10:23 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Muscogee | 37 min |
| May 2, 10:34 PM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| May 2, 10:38 PM EDT | Special Weather Statement | FFC | Barrow, Jackson, Oconee, Walton | 37 min |
| May 3, 2:28 PM EDT | Special Weather Statement | FFC | Emanuel | 32 min |
| May 3, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 47 min |
| May 3, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 44 min |
| May 3, 5:08 PM EDT | Tornado Warning | FFC | Dade, Walker | 37 min |
| May 3, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more | 55 min |
| May 3, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Polk | 66 min |
| May 3, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens, Whitfield | 46 min |
| May 3, 6:16 PM EDT | Special Weather Statement | FFC | Murray | 29 min |
| May 3, 6:38 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 37 min |
| May 3, 6:40 PM EDT | Special Weather Statement | FFC | Fannin | 35 min |
| May 3, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 45 min |
| May 3, 6:54 PM EDT | Special Weather Statement | FFC | Bartow, Paulding | 36 min |
| May 3, 6:56 PM EDT | Special Weather Statement | FFC | Carroll | 34 min |
| May 3, 7:14 PM EDT | Special Weather Statement | FFC | Lumpkin | 31 min |
| May 3, 7:18 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Douglas | 27 min |
| May 3, 7:25 PM EDT | Special Weather Statement | FFC | Carroll | 35 min |
| May 3, 7:27 PM EDT | Tornado Warning | FFC | Carroll | 21 min |
| May 3, 7:39 PM EDT | Special Weather Statement | FFC | Fulton | 36 min |
| May 3, 7:47 PM EDT | Special Weather Statement | FFC | Cobb | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.